MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2023-256934

Медицинская библиотека · BMJ case reports · 2024

Ceftriaxone-induced encephalopathy in a patient with a normal renal function.

Zarauskas Audrius, Rodrigues Bruno, Alvarez Vincent

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ceftriaxone-induced encephalopathy is an exceptionally rare adverse effect of this commonly used cephalosporin and is generally observed in patients undergoing haemodialysis or suffering from severe renal failure. We present a case of a fit woman in her mid-80s with a normal renal function who developed severe fluctuating neurological symptoms (aphasia, loss of contact, chorea-like tongue movements) while being treated with ceftriaxone for a urinary tract infection with bacteraemia. The symptoms began on day 4 of treatment and an adverse drug reaction was suspected on day 7, after exhaustive investigations failed to reveal another cause. A complete recovery was observed 3 days after discontinuing ceftriaxone. Our case highlights the need to consider the diagnosis of ceftriaxone encephalopathy, even if the traditional risk factors are lacking. In this article, we also provide a brief overview of the pathophysiology as well as a literature review concerning the subject.

Для цитирования: Zarauskas Audrius, Rodrigues Bruno, Alvarez Vincent. Ceftriaxone-induced encephalopathy in a patient with a normal renal function.. BMJ case reports. 2024. DOI: 10.1136/bcr-2023-256934.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.